# SDR DALA1153963131

- Difficulty date: August 26, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 23,799 hours, 12,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERIOR DENTED AT BTW FR 36 & 37, STR 3R & 4R, STICKER NR 61.  ACCOMP HFECPER NTM 51-10-08 & DVI PER PRI496231-14, NO CRACKS REMOVED  DAMAGE WITH A 3.7" X 3.8" CUT OUT PER A319 SRM 53-00-11 FIG 205.  PERFORM HFEC PER NTM 51-10-08 NO DEFECTS NOTED.  FABED  FILLER AND DRILLED DOUBLER TO SIZE PER A319 SRM 53-00-11 FIG205.  INSP OF 18 MONTHS AFTER REPAIR PER A319 SRM 53-00-11 FIG 20 5.  REPAIR COMPL PER ERA496231-14.
